MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INTROSYTE-N PRECISION INTRODUCER; INTRODUCER, CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INTROSYTE-N PRECISION INTRODUCER; INTRODUCER, CATHETER
Catalog Number 384021
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd introsyte-n precision intro tear away sheath tab broke off.The following information was provided by the initial reporter: ¿bd introsyte-n introducer used for 1.9fr picc insertion on neonate.Once the picc was inserted and it was time to remove the introducer the rn pulled the purple tabs of the tearaway sheath.Instead of the tearaway breaking in half and pulling easily away, part of the tab broke off of the tearaway sheath leaving it wrapped around the picc.Forceps were needed to grasp the tearaway sheath to remove from the picc line.¿.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 8 photos and 3 physical sample submitted for evaluation.The reported issue of introducer defective / damaged was confirmed upon inspection of the samples.Analysis of the sample showed that the reported failure was observed.The sheath are supplied to us by a third-party supplier, and they have been made aware of this issue.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD INTROSYTE-N PRECISION INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22559702
Report Number1710034-2025-01212
Device Sequence Number9473916
Product Code DYB
UDI-Device Identifier50382903840217
UDI-Public(01)50382903840217(17)271130(10)4355428
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K020834
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number384021
Device Lot Number4355428
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown